Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Aug 3, 2021, 7:50 PM EDT for Palm Beach County, Florida. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2021, 7:50 PM EDT (23:50 UTC)
- Expired
- Aug 3, 2021, 8:30 PM EDT
- In force
- 40 min
- Issued by
- NWS Miami, FL
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 123 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 11.8 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1794 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 932 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
729
WWUS82 KMFL 032350
SPSMFL
Special Weather Statement
National Weather Service Miami FL
750 PM EDT Tue Aug 3 2021
FLZ067-068-072-168-172-040030-
Coastal Broward County FL-Coastal Palm Beach County FL-
Metro Broward County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
750 PM EDT Tue Aug 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND EASTERN PALM
BEACH COUNTIES UNTIL 830 PM EDT...
* At 750 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near Juno
Ridge to near Dunes Road. Movement was east at 5 mph.
* Winds in excess of 45 mph possible with these storms.
* Locations impacted include...
West Palm Beach, Boca Raton, Deerfield Beach, Boynton Beach, Delray
Beach, Wellington, Jupiter, Palm Beach Gardens, Lake Worth, Riviera
Beach, Palm Beach, Highland Beach, Juno Beach, Ocean Ridge, Coconut
Creek, Greenacres, Royal Palm Beach, Parkland, Palm Springs and
North Palm Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2689 8006 2680 8002 2631 8007 2631 8026
2688 8018
TIME...MOT...LOC 2350Z 257DEG 5KT 2686 8010 2648 8017
$$
ARWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 3, 3:36 PM EDT, 4 hours 14 minutes earlier.
Area forecast discussion, Aug 3, 3:36 PM EDT, 4 hours 14 minutes before
Area Forecast Discussion National Weather Service Miami FL 336 PM EDT Tue Aug 3 2021 ...Strong Storms and Flooding Possible this Afternoon... ...Wet Weather Continues through Mid-Week... .SHORT TERM (Rest of Today through Wednesday)... Another active start earlier this morning across the local waters, especially the Atlantic waters and over the Gulf Stream where clusters of strong thunderstorms have been developing and lingering. Similar to past days, waterspout risk will continue, though more in the favor of tornadic waterspouts as opposed to the fair weather type. The good news is that wind magnitude is on the stronger side today which will also help to dissuade fair weather development. Mid-upper troughiness over the eastern CONUS will continue to suppress high pressure over the region. This will allow moist S surface flow across the region, with SW mid-level steering flow. Forecast PW's can reach as high as 2.4 to 2.5 inches along inland/eastern counties this afternoon, allowing for widespread showers and thunderstorms, high rainfall rates, and flooding to be a concern. Did cap PoPs at 70 percent for today. Looking at MFL's 03/12Z sounding, a saturated column is evident, with a measured PW of 1.93 inches, which is 1.9 standard deviations above the climatological mean for this time of year (or in the 99th percentile). Not too impressed with lapse rates but would not be surprised to see some gradual steepening over the course of the day. With that said, a fairly cold 500 mb temp of -8.1 C, a lowering freezing level of ~14,600 ft, increasing SRH near 50 m2/s2, DCAPE close to 1000 J/kg, and CAPE already exceeding 3,000 J/kg are a sign for what is forecast to come for the rest of today, including: -Strong, perhaps damaging wind gusts in excess of 45 mph -Heavy rainfall and localized flooding -Hail -Funnel clouds, or perhaps a weak tornado due to increasing SRH values along with S/SE surface winds behind the Atlantic sea breeze and prevailing low-level S/SW flow that can further enhance low- level wind shear and SRH values -Frequent cloud to ground lightning strikes After RAOB analysis, DCAPE values are projected to reach ~1200 J/kg and CAPE values look to exceed 4000 J/kg. Despite an increase in cloud coverage today, enough sun and heating are expected. This in combination with the aforementioned forecast parameters will lead to possible strong to low-end severe storms later this afternoon, especially if deep and prolonged updrafts were to be sustained. SSCRAM and HRRR also suggest decent strong wind gust probabilities over the course of the day as well. There is good news and bad news for today. The bad news is that for the east coast a westerly steering flow continues, pushing showers and storms that develop inland this afternoon eastward and towards the metro areas while also allowing the Gulf breeze to be the most dominant of the sea breezes. The good news is that steering flow has strengthened compared to previous days, with storm motion in the 15- 20 mph range. This will keep convection on the move and allow it to not congregate and squat over one area for a prolonged period of time. With that said, training/back building is still possible, especially if the Atlantic sea breeze boundary were to prop itself against the east coast. Multiple boundary collisions and erratic cell movement with mergers/collisions are likely and this activity may become enhanced by the sea breezes. This activity should gradually push offshore during the evening hours and linger offshore overnight. Mid-upper level troughing will remain over the SE CONUS on Wednesday with a stalled frontal boundary over the FL/GA border. Deep moisture will continue, with PW's forecast to stay over 2 inches. Another day of widespread showers and thunderstorms with the main threat being heavy rainfall, flooding, strong wind gusts, and lightning. SW steering flow again which will focus high PoPs across interior and eastern sections tomorrow afternoon. High temperatures through the short term in the low 90s, however if cloud cover is thicker or more widespread than anticipated, then high temperatures will struggle to reach the upper-80s. Heat indices still in the lower 100s. .LONG TERM (Wednesday Night through Tuesday)... The mid level trough will begin to lift northeastward on Thursday as an area of high pressure starts to build in from the western Atlantic. This ridge of high pressure will continue to build into the area throughout the upcoming weekend. This will gradually shift the winds around to an east to southeasterly direction during this time frame. As the east and west coast sea breezes develop and push inland, there will continue to be enough moisture in place to support chances of shower and thunderstorm development along the sea breezes as they push inland. However, with high pressure moving into the region and strengthening, the chances of showers and thunderstorms will not be as high as they have been earlier in the week and they will resemble more of a typical summertime pattern during this time frame. With the east to southeasterly flow in place, the greatest chances of showers and thunderstorms will focus across the interior and western sections during the afternoon and evening. A strong thunderstorm or two containing gusty winds and heavy downpours over the interior and west coast cannot be ruled out. High temperatures through the end of the week and into the weekend will generally range from around 90 across the east coast metro areas to the lower 90s across the interior sections. Towards the end of the forecast period into early next week, this ridge of high pressure will continue to strengthen over the area allowing for the east to southeasterly flow to continue. With plenty of moisture remaining in place, the chances of showers and thunderstorms will continue during this time frame. The greatest chances will remain across the interior and west coast each afternoon and evening where the sea breezes will collide and interact with each other. High temperatures will generally range from around 90 across the east coast to the mid 90s across the interior sections. && .AVIATION(18Z TAFS)... Intermittent MVFR conditions likely through about 01-03Z across the region with thunderstorms in vicinity of most TAF sites. SCT/NMRS convection may yield temporary IFR/LIFR conditions mainly due to reductions in CIGs/VIS. Also cannot rule out isolated strong to severe wind gusts. Convection should wane after around 00-02Z and winds become VRB overnight. Tomorrow, winds generally SSE in the morning, then becoming SSW by afternoon. TSRA and associated impacts may affect terminals as early as 14-16Z tomorrow. && .MARINE... Weak high pressure over the region will keep mostly southerly winds across all South FL local waters through mid-week before shifting from a more east direction towards the end of the work week. Increasing winds today will lead to periods of SCEC conditions across portions of the Atlantic waters. Otherwise, benign conditons should return mid-week aside from locally gusty winds and rough seas around showers and thunderstorms. Scattered to numerous showers and thunderstorms will remain in place through mid-week with seas generally 3 feet or less. && .PRELIMINARY POINT TEMPS/POPS... Miami 79 90 79 91 / 30 70 20 60 West Kendall 78 90 78 91 / 30 70 20 60 Opa-Locka 78 90 79 91 / 30 70 20 60 Homestead 77 90 78 91 / 30 50 20 60 Fort Lauderdale 78 89 79 90 / 30 70 20 60 N Ft Lauderdale 78 90 78 90 / 30 70 20 60 Pembroke Pines 79 90 78 91 / 30 70 20 60 West Palm Beach 77 90 76 91 / 40 70 20 50 Boca Raton 78 90 78 91 / 30 70 20 50 Naples 79 90 77 91 / 50 50 20 50 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && Aviation...Bhatti Tonight/Wednesday and Marine...Fell Wednesday Night through Tuesday...CWC Visit us at weather.gov/miami Follow us on Facebook and Twitter at: www.facebook.com/nwsmiami www.twitter.com/nwsmiami
Hazardous weather outlook, Aug 3, 4:20 PM EDT, 3 hours 30 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 420 PM EDT Tue Aug 3 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 040830- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 420 PM EDT Tue Aug 3 2021 ...Scattered to Numerous Thunderstorms This Evening... ...Strong Storms and Localized Flooding Possible This Evening... This hazardous weather outlook is for South Florida. .DAY ONE...TONIGHT Thunderstorms: Scattered to numerous thunderstorms will continue this evening. Frequent lightning, heavy downpours, small hail, funnel clouds, and gusty winds will be the primary hazards with the strongest thunderstorms. Flooding: Localized flooding is possible due to heavy downpours from thunderstorms over low-lying and poor drainage areas. Repeated rounds of excessive rainfall could also lead to the risk of flooded roadways. Waterspouts: Waterspouts are possible across the South Florida waters tonight, especially over Lake Okeechobee and the Gulf waters this evening. Wind: A few storms could become strong this evening, producing wind gusts in excess of 45 mph. Hail: The strongest storms this afternoon could produce small hail this evening. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Scattered to numerous showers and thunderstorms will be possible across South Florida for the rest of this week and into the upcoming weekend. In addition, a few strong storms could develop with locally gusty winds, waterspouts, heavy rainfall, and frequent lightning strikes. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind, hail and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Aug 3, 6:07 PM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Miami FL
607 PM EDT Tue Aug 3 2021
FLZ072>074-172-173-032245-
Coastal Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
607 PM EDT Tue Aug 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND SOUTHERN
BROWARD COUNTIES UNTIL 645 PM EDT...
* At 607 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Hialeah, moving northeast at 10
mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Miami, Hialeah, Pembroke Pines, Hollywood, Miramar, Davie, Miami
Beach, Coral Gables, Surfside, Hallandale, Miami Gardens, North
Miami, Doral, North Miami Beach, Aventura, Dania Beach, Miami
Lakes, Cooper City, Hialeah Gardens and Sunny Isles Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2575 8028 2595 8042 2609 8018 2586 8004
2585 8004
TIME...MOT...LOC 2207Z 236DEG 7KT 2587 8028
CWCSpecial weather statement, Aug 3, 6:41 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Miami FL
641 PM EDT Tue Aug 3 2021
FLZ067-068-071>073-032315-
Inland Broward County FL-Metro Broward County FL-
Inland Palm Beach County FL-Inland Miami-Dade County FL-
Metro Palm Beach County FL-
641 PM EDT Tue Aug 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE...CENTRAL
BROWARD AND CENTRAL PALM BEACH COUNTIES UNTIL 715 PM EDT...
* At 640 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near Lion
Country Safari Park to 12 miles southwest of Intersection Alligator
Alley And Miami Canal. Movement was east at 20 mph.
* Winds in excess of 45 mph possible with these storms.
* Locations impacted include...
Pembroke Pines, Miramar, West Palm Beach, Sunrise, Wellington, Palm
Beach Gardens, Weston, Royal Palm Beach, Loxahatchee NWR,
Intersection I-75 And U.S. 27, Mile Marker 30 On Alligator Alley,
North County Airport, Loxahatchee Groves, Intersection Alligator
Alley And Miami Canal, Intersection Krome And U.S. 27, Lion Country
Safari Park, The Acreage, East Toll Gate On Alligator Alley, Golden
Lakes and West Broward Rec. Area On Alligator Alley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2692 8017 2665 8018 2624 8033 2581 8043
2583 8082 2689 8048
TIME...MOT...LOC 2240Z 269DEG 17KT 2667 8042 2599 8071
ARLocal storm report, Aug 3, 7:26 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
726 PM EDT TUE AUG 3 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM TSTM WND GST 2 W CORAL SPRINGS 26.27N 80.29W
08/03/2021 M42.00 MPH BROWARD FL MESONET
A THUNDERSTORM PRODUCED A WIND GUST OF 42 MPH AT SAWGRASS
SPRINGS MIDDLE SCHOOL
&&
CWCLocal storm report, Aug 3, 7:36 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
736 PM EDT TUE AUG 3 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM TSTM WND GST 4 WNW BOYNTON BEACH 26.56N 80.15W
08/03/2021 M43 MPH PALM BEACH FL MESONET
A THUNDERSTORM PRODUCED A WIND GUST OF 43 MPH AT PARK
VISTA COMMUNITY HIGH SCHOOL.
&&
CWCLocal storm report, Aug 3, 7:50 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
750 PM EDT TUE AUG 3 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND GST 3 N MIAMI 25.81N 80.21W
08/03/2021 M46 MPH MIAMI-DADE FL MESONET
A THUNDERSTORM PRODUCED A WIND GUST OF 46 MPH AT THE CITY
OF MIAMI FIRE RESCUE STATION 6 IN MIAMI SHORES.
&&
CWCSpecial weather statement, Aug 3, 7:50 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
750 PM EDT Tue Aug 3 2021
FLZ067-068-072-168-172-040030-
Coastal Broward County FL-Coastal Palm Beach County FL-
Metro Broward County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
750 PM EDT Tue Aug 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND EASTERN PALM
BEACH COUNTIES UNTIL 830 PM EDT...
* At 750 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near Juno
Ridge to near Dunes Road. Movement was east at 5 mph.
* Winds in excess of 45 mph possible with these storms.
* Locations impacted include...
West Palm Beach, Boca Raton, Deerfield Beach, Boynton Beach, Delray
Beach, Wellington, Jupiter, Palm Beach Gardens, Lake Worth, Riviera
Beach, Palm Beach, Highland Beach, Juno Beach, Ocean Ridge, Coconut
Creek, Greenacres, Royal Palm Beach, Parkland, Palm Springs and
North Palm Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2689 8006 2680 8002 2631 8007 2631 8026
2688 8018
TIME...MOT...LOC 2350Z 257DEG 5KT 2686 8010 2648 8017
ARThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 9:55 PM EDT | Special Weather Statement | MFL | Hendry | 50 min |
| Aug 2, 10:48 PM EDT | Special Weather Statement | MFL | Collier | 42 min |
| Aug 3, 8:38 AM EDT | Special Marine Warning | MFL | 25 min | |
| Aug 3, 11:37 AM EDT | Special Weather Statement | MFL | Broward | 38 min |
| Aug 3, 11:43 AM EDT | Special Weather Statement | MFL | Broward | 32 min |
| Aug 3, 12:14 PM EDT | Special Weather Statement | MFL | Broward | 61 min |
| Aug 3, 12:22 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 23 min |
| Aug 3, 12:35 PM EDT | Special Marine Warning | MFL | 40 min | |
| Aug 3, 12:39 PM EDT | Areal Flood Advisory | MFL | Broward | 111 min |
| Aug 3, 1:08 PM EDT | Special Weather Statement | MFL | Palm Beach | 37 min |
| Aug 3, 1:14 PM EDT | Special Marine Warning | MFL | 46 min | |
| Aug 3, 1:40 PM EDT | Special Marine Warning | MFL | 35 min | |
| Aug 3, 1:55 PM EDT | Areal Flood Advisory | MFL | Broward | 2 hr |
| Aug 3, 2:53 PM EDT | Special Weather Statement | MFL | Hendry | 37 min |
| Aug 3, 4:15 PM EDT | Special Weather Statement | MFL | Collier | 60 min |
| Aug 3, 4:36 PM EDT | Areal Flood Advisory | MFL | Collier | 54 min |
| Aug 3, 5:07 PM EDT | Special Weather Statement | MFL | Glades | 38 min |
| Aug 3, 5:10 PM EDT | Special Marine Warning | MFL | 35 min | |
| Aug 3, 5:13 PM EDT | Special Weather Statement | MFL | Collier, Hendry | 47 min |
| Aug 3, 5:56 PM EDT | Special Weather Statement | MFL | Collier | 49 min |
| Aug 3, 6:00 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 4 hr |
| Aug 3, 6:07 PM EDT | Special Weather Statement | MFL | Broward | 38 min |
| Aug 3, 6:41 PM EDT | Special Weather Statement | MFL | Broward, Palm Beach | 34 min |
| Aug 3, 7:05 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 40 min |
| Aug 3, 7:06 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 39 min |
| Aug 3, 7:25 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 2 hr |
| Aug 3, 7:26 PM EDT | Special Marine Warning | MFL | 64 min | |
| Aug 3, 7:37 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 113 min |
| Aug 3, 7:43 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 32 min |
| Aug 3, 7:50 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 115 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.